# SDR ASAA2025082860922

- Difficulty date: August 28, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 47,174 hours, 14,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 147A750117
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GAINING ACCESS FOR REPAIR IN AFT CARGO FOUND AREAS OF CORROSION ON RH TRANSITION FROM FS 727 TO FS 767. GROUNDED - YES. REPAIRED TRANSITION FROM F.S 727 TO FS 767 IAW BOEING 737-800 SRM 53-00-53-2R-5W= 1' O= .040" R= .000 L= 3" D= .040.
